Monopole black hole skyrmions

Moss, I.G., Shiiki, N. and Winstanley, E. orcid.org/0000-0001-8964-8142 (2000) Monopole black hole skyrmions. Classical and Quantum Gravity, 17 (20). pp. 4161-4174. ISSN 0264-9381

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2000 IOP Publishing. This is an author produced version of a paper subsequently published in Classical and Quantum Gravity. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: HAIR
Dates:
  • Published: 21 October 2000
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 28 Jul 2016 08:54
Last Modified: 21 Mar 2018 13:50
Published Version: http://dx.doi.org/10.1088/0264-9381/17/20/301
Status: Published
Publisher: Institute of Physics
Identification Number: https://doi.org/10.1088/0264-9381/17/20/301

Share / Export

Statistics